Vojtech Kaluza
Wagner Group
3 Publications
2024 | Published | Journal Article | IST-REx-ID: 9651 |

Dymond, Michael, and Vojtech Kaluza. “Divergence of Separated Nets with Respect to Displacement Equivalence.” Geometriae Dedicata, vol. 218, 15, Springer Nature, 2024, doi:10.1007/s10711-023-00862-3.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 9652 |

Dymond, Michael, and Vojtech Kaluza. “Highly Irregular Separated Nets.” Israel Journal of Mathematics, vol. 253, Springer Nature, 2023, pp. 501–54, doi:10.1007/s11856-022-2448-6.
[Submitted Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 10335 |

Kaluza, Vojtech, and Martin Tancer. “Even Maps, the Colin de Verdière Number and Representations of Graphs.” Combinatorica, vol. 42, Springer Nature, 2022, pp. 1317–45, doi:10.1007/s00493-021-4443-7.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
Grants
3 Publications
2024 | Published | Journal Article | IST-REx-ID: 9651 |

Dymond, Michael, and Vojtech Kaluza. “Divergence of Separated Nets with Respect to Displacement Equivalence.” Geometriae Dedicata, vol. 218, 15, Springer Nature, 2024, doi:10.1007/s10711-023-00862-3.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 9652 |

Dymond, Michael, and Vojtech Kaluza. “Highly Irregular Separated Nets.” Israel Journal of Mathematics, vol. 253, Springer Nature, 2023, pp. 501–54, doi:10.1007/s11856-022-2448-6.
[Submitted Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 10335 |

Kaluza, Vojtech, and Martin Tancer. “Even Maps, the Colin de Verdière Number and Representations of Graphs.” Combinatorica, vol. 42, Springer Nature, 2022, pp. 1317–45, doi:10.1007/s00493-021-4443-7.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv